Sunday, November 27, 2011

I love to blog. It's like my little outlet.

Today, I came to the realization that the anger inside has become too much to ignore. I was told it could be a side effect of one of my medications, and lucky me; it was! The problem is that the medicine is really helping me. What to do? What to do?

In the Bible, they speak of righteous anger...I don't think this is the case. Seriously, though...what do I do?

Saturday, November 19, 2011

So, as you (like anyone is actually reading this thing) may have noticed, I combined my two blogs since the road through physical therapy is just about over. But I've learned that "recovery" is a life-long process. There are ups and downs and starts and re-starts; and that makes life what it is.

Geez, when did I start waxing philosophical (whatever that means -- I just wanted to use the phrase...lol)? Anyway, here's the 411:

Physical therapy is getting harder -- my legs hurt and are unsteady...gah! I'm taking a break until I see the neurologist (Dec 14th)

I had to go into the hospital -- which put another damper on therapy. Fortunately, there was no clot in my hepatic vein (which is why I was admitted in the first place)

okay, maybe it was the 211 :)

Wednesday, November 9, 2011

Days 19-27

Big gap again...well, pretty much nothing has changed. Except for the fact that I get tired very easily again. That seems to come and go; but really gets in the way of me doing my exercises. After doing them sporadically during the past week (maybe 3 or 4 times...I know, bad Kat), I'm going to try to get into a routine again. I just haven't felt like it lately. I haven't felt like doing much lately. :(